# SDR C2XA11IA115

- Difficulty date: June 13, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 19,848 hours, 15,587 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M835366022M
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - CREW REPORTED A LANDING GEAR AIR/GROUND MESSAGE AFTER TAKEOFF FROM IAH.  AIRCRAFT AIR RETURNED TO IAH, LANDING WAS UNEVENTFUL.  MAINTENANCE TROUBLESHOT SYSTEM AND REMOVED AND REPLACED RELAY K0325 AND K0023 REFERENCE AMM 20-13-02.  PERFORMED LANDING GEAR SWING REFERENCE EMB145 AMM 32-32-00.  OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
